Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Relative trace formula and simple algebras


Author: Yuval Z. Flicker
Journal: Proc. Amer. Math. Soc. 99 (1987), 421-426
MSC: Primary 22E55; Secondary 11F72, 11R39
MathSciNet review: 875374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Deligne-Kazhdan variant of the relative trace formula of Jacquet-Lai is given, thus generalizing the study of distinguished representations from the context of the quaternion algebra to that of any simple algebra.


References [Enhancements On Off] (What's this?)

  • [A] Tetsuya Asai, On certain Dirichlet series associated with Hilbert modular forms and Rankin’s method, Math. Ann. 226 (1977), no. 1, 81–94. MR 0429751 (55 #2761)
  • [F] Y. Flicker, Representations of simple algebras, mimeographed notes, based on a course at Harvard University, fall 1985.
  • [F'] -, Twisted tensors and Euler products, preprint, Harvard Univ., 1985.
  • [JL] H. Jacquet and K. F. Lai, A relative trace formula, Compositio Math. 54 (1985), no. 2, 243–310. MR 783512 (86j:11059)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E55, 11F72, 11R39

Retrieve articles in all journals with MSC: 22E55, 11F72, 11R39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875374-1
PII: S 0002-9939(1987)0875374-1
Article copyright: © Copyright 1987 American Mathematical Society